# SDR SWAA2024030558349

- Difficulty date: March 3, 2024
- Submitted: March 5, 2024
- Operation: Air carrier
- Aircraft: N8747Q
- Make and model: Boeing 737-8
- Aircraft serial: 61870
- Aircraft time: 9,129 hours, 4,175 cycles
- System (JASC): 2560 · Emergency Equipment
- Part: Flashlight
- Part number: UNKNOWN
- Condition: Failed
- Location: Aft Cabin
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

AFT F/A FLASHLIGHT BLINKING RED<[01] REPLACED AFT FA FLASHLIGHT PER AMM 25-64-00. PLACARD REMOVED MEL CLEAR.
